MORPHOLOGIC CHARACTERISTICS OF MALIGNANT HUMAN GLIOMAS (MHG) WITH GENE AMPLIFICATION

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Bigner, SH; Burger, PC; Wong, AJ; Kinzier, KK; Hamilton, SR; Vogelstein, B; Bigner, DD

Published Date

  • May 1987

Published In

Volume / Issue

  • 46 / 3

Start / End Page

  • 373 - 373

Published By

International Standard Serial Number (ISSN)

  • 0022-3069

Digital Object Identifier (DOI)

  • 10.1097/00005072-198705000-00130

Language

  • en